MathSciNet Relay Station
MathSciNet bibliographic data
MR2483665 34A60 (26A33 34B15 47N20)
Chang, Yong-Kui; Nieto, Juan J. Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Modelling 49 (2009), no. 3-4, 605–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement